Doctor insights on:
Is Muscle Pain A Side Effect Of A Kenolog Injection
Is the severe joint and muscle pain a side effect of isotretenoin? And if so is that reversible after stopping the drug?and does acutane trigger lupus
How about looking up: Yourself, e.g. http://en.wikipedia.org/wiki/Isotretinoin, http://www.rxlist.com/accutane-drug.htm (rxlist.com publishes PIs of Rx agents after patent has expired & company which pioneered the agent no long publishes PI online.) along with: https://scholar.google.com to look up "isotretinoin & systemic lupus erythematosus". Consider limiting the scholar.google.com results to recent date range. ...Read more
It is a body tissue that has the ability to contract. It shortens and generates force. It relaxes and returns to its original length. Muscles move joints, stabilize the body, move air and food through the organs, act as valves for bladder, bowel and other organs. They control movement of the eyes. They help us express ourselves by changing the shape of our ...Read more
Statins: Yes. This is the most common problem with the statin drugs. ...Read more
Can Cushing's syndrome occur as a side effect of an intramuscular Kenalog injection? If so, can it be reversed & how is it treated?
Kenalog: Single injection no. Many injections yes. Discuss with your team. ...Read more
Given kenalog (triamcinolone) 40 injection for cough 3weeks ago. Now major joint pain. Could joint pain be a side effect?
The main side effect: Is that it makes everything better, & because of that it is a drug that should be used carefully. This is especially true in the face of infection. It suppresses the immune system & is the best anti inflammatory. If you had a cough due to bacteria, it lets it run rampant. If you cough was due to strep joint involvement (rheumatic fever) is possible. You don't need a rash. Avoid steroids if poss. ...Read more
I used to take crestor (rosuvastatin) but was one of the few who had muscle pain as a side effect, my question is will all statin meds have side effect?
I think I may have muscle pain while taking niaspan (niacin) after five day. Is this a possible side effect of the medicine?
I do not think: You should be taking niaspan (niacin). I am aware that ti was proven not to be helpful. Check with your doctor. ...Read more
Which statin drug is less prone to muscle pain as side effect. Had this problem with red rice yeast?
pravastatin: Although by far not the strongest the least side effects. ...Read more
I take atorvastatin ~ 3 mnths, have severe muscle pain in upper back, unexplained, chest CT clear, culd ths be a side effect?
I am taking 1 ml of vitamin D3 every 15 days orally. I experience severe lower back pain and muscle pain after taking it. Is it a side effect? And why
Vitamin D3: Vitamin d3 is usually prescribed along with calcium supplements. You may be having muscular pain due to calcium deficiency, as vitamin d3 alone will cause calcium absorption from bones. Talk to your doctor and discuss the treatment options. ...Read more
Being threated for genital warts. I have body aches (muscle pains), and flu like symptoms but no fever. Is this a side effect? Dangerous? Deadly?
I am experiencing aching muscles. And pain in my left shoulder is this a side effect from taking vitamin d2?
Probably not: There are several joints and intervertebral discs in the neck. These can wear out over time leading to pain. Degeneration of the joints or discs can cause neck pain, headaches, and shoulder pain. You can also get neck pain from a muscle strain. In some cases neck and shoulder pain could be related to your heart so be sure to see you physician. ...Read more
Kenalog (triamcinolone) side effect.: A few days.Get a more detailed answer ›
Is a rare side effect of epidural steroid injections the feeling that all your muscles were shot with novocaine?
Local: Often times a local anesthetic is added to the steroid injection which can cause some motor (muscle) weakness and sense of numbness usually bellow the site of the injection. A way that all your muscles would feel weak or numb is if some of that local anesthetic went into the subdural space. ...Read more
I started B12 injections because my blood work showed it was low. I tried the vitamins but the doctor said my body was not absorbing it. I am starting to have aches and pains in my joints and muscles can this be a side effect from the b12. It can get pre
Complicated: Complicated symptoms like these are best discussed with your doctor who will listen to you, give you an examination, and probably do some testing to see what's wrong. ...Read more
Yes: I have found injections are very helpful ...Read more
Depends on response: To the initial shots. Your Doc who is giving you these shots would be able to inform you as to how many you receive. Everyone is different and would have a different need of the number of shots. ...Read more
I m using preworkout ie assualt made by muscle pharma, want to know would there be any side effect on my body?
Beware: Be careful of these supplements. They tend to contain high amount of amino acids/protein and if take in large amounts can cause kidney problems so for sure make sure that you stay extremely well hydrated. In addition, it contains caffeine. This is a weak stimulant and can raise heart rate and blood pressure so you should check with your doctor first before taking supplements ...Read more
Yes if that's cause: Generally the main side effects of medication such as Geodon (ziprasidone) on muscles is more commonly disorders of muscle contraction, stiffness and abnormal movements. Weakness is not common and if that seems to be the case a good medical evaluation would be in order especially if stopping the Geodon (ziprasidone) doesn't result in the weakness going away. ...Read more
How to cure the shoulder muscle pain ... I had a pain on right side and back side shoulder muscle?
Is uncontrollable muscle movements a side effect of Neurontin (gabapentin) if so how serious is it?
Yes: Uncontrollable muscle movements can occur either as dyskinetic movements or as choreoathetosis. Symptoms such as these include abnormal muscle movements of the face arms trunk or even the diaphragm and choreoathetosis would be large flailing movements of the extremities. For these movements tend to continue until the medication is stopped. Have your prescribing physician discuss with you how to taper the Neurontin (gabapentin) in order to avoid withdrawal. Best wishes. ...Read more
Experiencing muscle cramps in back which are listed as side effect of Losartan. Is their an equivalent alternative?
How do you know the difference between a muscle pain or an inside pain- upper back right side through a bit to chest?
Movement: 37y w. unilateral upper back pain queries symptoms of various disordered tissues. Muscle/tendon pain reproducible by same vectors of mechanical stress & direct palpation. Referred neural pain elicited by movement of distant/contiguous body part, but not by direct palpation. Lung pain absent above described symptoms; constant or associated w. inspiration, shortness of breath, cough etc. See doctor. ...Read more
- Talk to a doctor online
- Is joint or muscle pain a side effect of myrbetriq?
- Anusol side effect back pain
- Epidural injection for back pain side effects
- Is breast pain or tenderness a side effect of vestura?
- Are muscle aches a common side effect when quitting smoking cigarettes?
- Side effect
- Is side effect of?
- Right side chest muscle pain
- Side effects of back pain injections